The University of Southampton
University of Southampton Institutional Repository

Coverings of node curves

Coverings of node curves
Coverings of node curves
Edmunds, G.
Edmunds, G.

Edmunds, G. (1969) Coverings of node curves. Journal of the London Mathematics Society, 2 (1), 473-479.

Record type: Article

This record has no associated files available for download.

More information

Published date: 1969
Organisations: Electronics & Computer Science


Local EPrints ID: 252987
PURE UUID: 39187e9b-7f46-49d4-bd56-0f34400f9d9a

Catalogue record

Date deposited: 18 Apr 2000
Last modified: 10 Dec 2021 20:31

Export record


Author: G. Edmunds

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton:

ePrints Soton supports OAI 2.0 with a base URL of

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.